A nonlinear minimax optimization program not requiring derivatives

Publication: Research - peer-reviewJournal article – Annual report year: 1977

Documents

DOI

View graph of relations

Original languageEnglish
JournalI E E E Transactions on Antennas and Propagation
Publication date1977
Volume25
Issue3
Pages454-456
ISSN0018-926X
DOIs
StatePublished

Bibliographical note

Copyright: 1977 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE

CitationsWeb of Science® Times Cited: No match on DOI
Download as:
Download as PDF
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
PDF
Download as HTML
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
HTML
Download as Word
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
Word

Download statistics

No data available

ID: 3639401